# SDR ASOA2013112009434

- Difficulty date: October 23, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,240 hours, 9,682 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 25R CORRODED BETWEEN BS 333 AND 349.  REMOVED STRINGER SPLICE IAW SRM 51-42-06.   INSTALLED NEW STRINGER SPLICE IAW SRM 51-42-06-001-001-A01 & DWG SH670-32429.  CLASSIFIED AS A MAJOR REPAIR.
